Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Stable arcs of diffeomorphisms


Authors: Sheldon Newhouse, Jacob Palis and Floris Takens
Journal: Bull. Amer. Math. Soc. 82 (1976), 499-502
MSC (1970): Primary 34C35, 34C40
DOI: https://doi.org/10.1090/S0002-9904-1976-14073-6
MathSciNet review: 0402826
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. I. Arnol'd, Small denominators. I: Mappings of the circumference onto itself, Izv. Akad. Nauk SSSR Ser. Mat. 25 (1961), 21-86; English transl., Amer. Math. Soc. Transl. (2) 46 (1965), 213-284. MR 25 #4113. MR 140699
  • 2. M. W. Hirsch, C. C. Pugh and M. Shub, Invariant manifolds, Bull. Amer. Math. Soc. 76 (1970), 1015-1019. MR 45 #1188. MR 292101
  • 3. S. Newhouse and J. Palis, Bifurcations of Morse-Smale dynamical systems, Dynamical Systems (Proc. Sympos., Univ. of Bahia, Salvadore, 1971), Academic Press, New York, 1973, pp. 303-366. MR 48 #12600. MR 334281
  • 4. S. Newhouse and J. Palis, Cycles and bifurcation theory (to appear). MR 516408
  • 5. J. Palis, On Morse-Smale dynamical systems, Topology 8 (1968), 385-404. MR 39 #7620. MR 246316
  • 6. J. Palis and S. Smale, Structural stability theorems, Global Analysis (Proc Sympos. Pure Math., vol. 14, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I., 1970, pp. 223-231. MR 42 #2505. MR 267603
  • 7. J. Sotomayor, Generic bifurcations of dynamical systems, Dynamical Systems (M. Peixoto, editor) Academic Press, N. Y., 1973, pp. 561-582. MR 49 #4040. MR 339280

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34C35, 34C40

Retrieve articles in all journals with MSC (1970): 34C35, 34C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14073-6

American Mathematical Society